MAUDE Adverse Event Report: DEPUY MITEK LLC US TACIT QA #2/0 ETH V5+ HAND DRBT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US TACIT QA #2/0 ETH V5+ HAND DRBT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212036
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).The expiration date is not currently available.
 
Event or Problem Description
It is used in tacit 2.0mm mitek anchor surgery and the expected result was not obtained, dr.(b)(6) performed correct technique, bone piercing, release of the sutures of the inserter handle and when checking the anchor grip, it is frees from the cortical bone.Retry the insertion of the anchor without obtaining the expected result.So he decided to place input from another provider which is fixed immediately.The event leaves as a consequence only an input that we can not charge since it could not be used on the patient.Patient resolves his problem with an anchor from another provider so there are no delays in the surgical procedure.
 
Event or Problem Description
Event: it is used in tacit 2.0mm mitek anchor surgery and the expected result was not obtained, dr.Performed correct technique, bone piercing, release of the sutures of the inserter handle and when checking the anchor grip, it is frees from the cortical bone.Retry the insertion of the anchor without obtaining the expected result.So he decided to place input from another provider which is fixed immediately.The event leaves as a consequence only an input that we can not charge since it could not be used on the patient.Patient resolves his problem with an anchor from another provider so there are no delays in the surgical procedure.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4) incomplete.The expiration date is not currently available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device was received and evaluated.There were no anomalies with the inserter that would have contributed to the reported failure.The ends of the returned sutures were a little frayed, indicating a probability that the user might have applied an excessive tension damaging the suture, and pulling out the anchor.The complaint can be confirmed.A dhr review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no evidence of manufacturing anomalies on the paperwork reviewed.A review into the mitek complaints system revealed no other complaint of any kind for this lot of devices.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
TACIT QA #2/0 ETH V5+ HAND DRBT
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7349327
Report Number1221934-2018-50316
Device Sequence Number1094004
Product Code MBI
UDI-Device Identifier10886705001842
UDI-Public10886705001842
Combination Product (Y/N)N
PMA/510(K) Number
K961094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number212036
Device Lot NumberL529168
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2018
Initial Date Received by Manufacturer 02/19/2018
Supplement Date Received by Manufacturer04/09/2018
06/05/2018
Initial Report FDA Received Date03/19/2018
Supplement Report FDA Received Date05/07/2018
06/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight72